Deep heat and warfarin

Does anyone use deep heat cream for aches and pains while taking warfarin,I have a very painful knee which I have had for weeks,and my doctor prescribed ibuprofen 10% gel and ice packs . This hasn’t helped at all so I have just used deep heat rub and it seems to help a lot with the pain.would be grateful for any info . Has anyone used it whilst taking warfarin I am back at the doctors next week .

5 Replies
oldestnewest

Yes and never even thought about it.

1 like
Reply

Lost my post so here goes again.

I was told not to use them, but I have anyway. Causes increased heat and circulation to area which can cause bruising and bleeding. After saying this, I have used them anyway and no problem, but please consult doctor- occasional and infrequent use to different areas May not hurt, but I’m no doctor-just personal opinion.

1 like
Reply

Been using it for years whilst onwarfarin and so has my husband and there doesn't seem to have been any ill effects

1 like
Reply

My Doctor wouldn't prescribe ibuprofen because I was on Warfarin and prescribe movelat cream ...

Who knows what's right

1 like
Reply

When I was on warfarin no one could give me a clear answer when NSAIDs like ibuprofen were off the table.... I used it only in cases of dire emergency.

1 like
Reply

You may also like...